# SDR AWXA9900129

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Shorted
- Location: Row 20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, SEAT EMERGENCY EXIT LIGHTS FROM ROW 19L TO OVERWING EXITS INOP, OVERWING LOWER EXIT LIGHTS DIM.  REPLACED BATTERY PACK AND POWER SUPPLY.  ALSO, FOUND PIN SHORTED TO SEAT TRACK, REINSERTED PIN.  EMERGENCY LIGHTS OPS CK GOOD.
